Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 115, Number 2

All articles in this issue are freely accessible.

An invariant on $3$-dimensional Lie algebras
Hiroyuki Tasaki and Masaaki Umehara.
Proc. Amer. Math. Soc. 115 (1992), 293-294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1087471
Descending chain conditions for graded rings
M. Saorín.
Proc. Amer. Math. Soc. 115 (1992), 295-301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1093603
A study on a relation between two summability methods
W. T. Sulaiman.
Proc. Amer. Math. Soc. 115 (1992), 303-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1056685
On some summability factors of infinite series
W. T. Sulaiman.
Proc. Amer. Math. Soc. 115 (1992), 313-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1045602
$R$-type summability methods, Cauchy criteria, $P$-sets and statistical convergence
Jeff Connor.
Proc. Amer. Math. Soc. 115 (1992), 319-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1095221
Radon-Nikodým property in symmetric spaces of measurable operators
Quan Hua Xu.
Proc. Amer. Math. Soc. 115 (1992), 329-335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1081097
On the maximum modulus of polynomials
M. A. Qazi.
Proc. Amer. Math. Soc. 115 (1992), 337-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1113648
Kantorovich-Rubinstein norm and its application in the theory of Lipschitz spaces
Leonid G. Hanin.
Proc. Amer. Math. Soc. 115 (1992), 345-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1097344
On the abstract Cauchy problem in Fréchet spaces
Hernán R. Henríquez and Eduardo A. Hernández.
Proc. Amer. Math. Soc. 115 (1992), 353-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1081092
Fixed points for discontinuous quasi-monotone maps in sequence spaces
Sabina Schmidt.
Proc. Amer. Math. Soc. 115 (1992), 361-363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1081098
Compact measures have Loeb preimages
David Ross.
Proc. Amer. Math. Soc. 115 (1992), 365-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079898
The numerical radius of a nilpotent operator on a Hilbert space
Uffe Haagerup and Pierre de la Harpe.
Proc. Amer. Math. Soc. 115 (1992), 371-379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1072339
Cylinder functions in the Fresnel class of functions on abstract Wiener spaces
Dong Myung Chung and Hong Taek Hwang.
Proc. Amer. Math. Soc. 115 (1992), 381-388
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1097340
Oscillation criteria for second order nonlinear differential equations with integrable coefficients
James S. W. Wong.
Proc. Amer. Math. Soc. 115 (1992), 389-395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1086346
Multipliers on complemented Banach algebras
Bohdan J. Tomiuk.
Proc. Amer. Math. Soc. 115 (1992), 397-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1116273
Rational modules and Cauchy transforms. II
James Li Ming Wang.
Proc. Amer. Math. Soc. 115 (1992), 405-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1104404
Furuta’s inequality and a generalization of Ando’s theorem
Masatoshi Fujii and Eizaburo Kamei.
Proc. Amer. Math. Soc. 115 (1992), 409-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1091180
A Galois type theorem in von Neumann algebras
Hisashi Choda.
Proc. Amer. Math. Soc. 115 (1992), 415-417
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1081090
A generalization of d’Alembert’s functional equation
Stanley Gudder.
Proc. Amer. Math. Soc. 115 (1992), 419-425
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1098400
Regularity and $𝜎$-additivity of states on quantum logics
Mirko Navara.
Proc. Amer. Math. Soc. 115 (1992), 427-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079705
A remark on the abstract Cauchy problem on spaces of Hölder continuous functions
Matthias Hieber and Frank Räbiger.
Proc. Amer. Math. Soc. 115 (1992), 431-434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1092921
Strong-principal bimodules of nest algebras
Wei Bang Gong and Jun Zhu.
Proc. Amer. Math. Soc. 115 (1992), 435-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1081091
Some remarks of drop property
Pei-Kee Lin.
Proc. Amer. Math. Soc. 115 (1992), 441-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1095224
Invariant affine connections on symmetric spaces
H. Turner Laquer.
Proc. Amer. Math. Soc. 115 (1992), 447-454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1107273
Prescribing a Ricci tensor in a conformal class of Riemannian metrics
Xingwang Xu.
Proc. Amer. Math. Soc. 115 (1992), 455-459
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1093607
A splitting theorem for the $n$-r.e. degrees
S. Barry Cooper.
Proc. Amer. Math. Soc. 115 (1992), 461-471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1105037
A consistency result on thin-tall superatomic Boolean algebras
Juan Carlos Martínez.
Proc. Amer. Math. Soc. 115 (1992), 473-477
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079703
Sample path-valued conditional Yeh-Wiener integrals and a Wiener integral equation
Chull Park and David Skoug.
Proc. Amer. Math. Soc. 115 (1992), 479-487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1104401
Stable measure of a small ball
M. Lewandowski, M. Ryznar and T. Żak.
Proc. Amer. Math. Soc. 115 (1992), 489-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1089410
Common fixed points for compatible maps on the unit interval
Gerald Jungck.
Proc. Amer. Math. Soc. 115 (1992), 495-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1105040
Nilpotent spaces: some inequalities on nilpotency degrees
Augusto Reynol Filho.
Proc. Amer. Math. Soc. 115 (1992), 501-512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1093597
Essential maps and manifolds
Jean-François Mertens.
Proc. Amer. Math. Soc. 115 (1992), 513-525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1116269
On changing fixed points and coincidences to roots
Robin Brooks and Peter Wong.
Proc. Amer. Math. Soc. 115 (1992), 527-533
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1098397
Eigenvalues of some almost periodic functions
Jirō Egawa.
Proc. Amer. Math. Soc. 115 (1992), 535-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1079890
The framed braid group and $3$-manifolds
Ki Hyoung Ko and Lawrence Smolinsky.
Proc. Amer. Math. Soc. 115 (1992), 541-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1126197
Equidistant sets in plane triodic continua
L. D. Loveland and S. M. Loveland.
Proc. Amer. Math. Soc. 115 (1992), 553-562
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1120508
Attractors in restricted cellular automata
Mike Hurley.
Proc. Amer. Math. Soc. 115 (1992), 563-571
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1110544
Shadowing property for inverse limit spaces
Liang Chen and Shi Hai Li.
Proc. Amer. Math. Soc. 115 (1992), 573-580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1097338
A functional analysis proof of the existence of Haar measure on locally compact abelian groups
Alexander J. Izzo.
Proc. Amer. Math. Soc. 115 (1992), 581-583
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1097346